# SDR DLL17954362

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Bs 1975
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL 330, B-HYD QTY DROPPED TO BELOW .25 AND LOW QTY LIGHT ILLUMINATED.  FOLLOWED PROCEDURES, DIVERTED ATL.  FOUND CHAFED B-SYS PRESS LINE AT FS 1975, ABOVE STABILIZER.  REPAIRED LINE, OPERATION NORMAL.
